We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

Generalized Dual- Reflector Axisymmetric Antennas [Antenna Designer's Notebook]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Khachatryan, N.R. ; Radiophys. Res. Inst. (RRI), Yerevan, Armenia ; Ter-Antonyan, R.V.

Practically suitable generalized parametric equations of non-parabolic reflectors are obtained. These reflectors are chosen as the main reflectors during radio-physical designing of new dual-reflector axisymmetric antennas. An example of caustic equations is given. Equations of the subreflector are explicitly given.

Published in:

Antennas and Propagation Magazine, IEEE  (Volume:54 ,  Issue: 5 )